# SDR AUS20030985

- Difficulty date: September 19, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Hughes 269A
- Engine: Lyc HIO360B1A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Freewheel Unit
- Condition: Loose
- Location: M/R Gearbox
- Part time: 262 cycles
- Component: Gearbox, Hughes
- Component part number: 269A51757W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FREEWHEEL UNIT LOOSE.
